# SDR SWAA2014031025897

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 38,244 hours, 22,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50304
- Part serial: 001366
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT UPPER LE SURFACE CRACKED.  R & R NR 6 SLAT IAW AMM.
